# SDR YENA201809270417

- Difficulty date: September 27, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 33,747 hours, 21,436 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FWD. FUSELAGE AREA, LOCATED AT FR 16 AND BTW STR 28L & STR 28R, SHEAR-TIE. MAT LOSS WAS 50%; L= .90" X W=.150"W X .D= .020". NO SPECIFIC DAMAGE LIMITS IN THE SRM OR AMM FOR THIS PART, MAT LOSS WAS 50%. THEREFORE, THE PART WAS DEEMED UNSERVICEABLE AND REPLACED PER SRM 51-41-02 AND 51-43-01. P/N: 170-06294-001, REF SRMI 53-10-04, FIG 41, ITEM 220.
